Journal of Symbolic Logic

The Countably Based Functionals

John P. Hartley

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 458-474.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741261

Mathematical Reviews number (MathSciNet)
MR704099

Zentralblatt MATH identifier
0548.03024

JSTOR
links.jstor.org

Citation

Hartley, John P. The Countably Based Functionals. J. Symbolic Logic 48 (1983), no. 2, 458--474. https://projecteuclid.org/euclid.jsl/1183741261


Export citation